Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App 
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Understanding Your LabsUnderstanding Your Labs
         
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


CD$ and Viral Load up

Apr 13, 2008

My doctor changed me to reyataz and combivire about 6 months ago. Oddly my loads are climbing to 984 (undetectable) but my CD4's went up! Is this strange? I am very concerned!

Response from Dr. Holodniy

You don't indicate what your CD4 count was before the change and what it is now. Also, why did your doctor change your meds? If your viral load was undetectable and is now 984, and you are taking the meds correctly, that could mean the HIV meds might be failing. If on repeat this viral load is correct or higher, a resistance test may be in order to see if your virus has become resistant to the meds you are taking.



Previous
Need your advice
Next
Possible time of infection

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement